Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am i experiencing light headedness and high heart rate with low cardiac output in ECG ?

Just got back from seeing my doctor...because I ve been experiencing lots of light-headedness and every time I ve checked my heartrate during this past week, it s been between 120 and 150 during rest or just lightly moving around. The doctor said that he is referrring me to a cardiologist , because he heard an S-3 and a very soft S-1. ( Heart rate was around 130 and irregularly irregular ), B/P was 99/56. My ECG showed low cardiac output in some leads...and I had a couple of pauses that were around 3 seconds. He said that my WBC is high (16,000) and my ESR was just over 100. He told me that until I see the cardiologist, I should avoid doing anything that would raise my heartrate above resting . I could tell that he sounded concerned. Do you have any idea what could be going on?
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query
Looks like u r suffering from atrial fin with fast ventricular rate but that doesn't explain the raised WBC. I suggest u get admitted to a multi speciality hospital immediately than a cardio hospital alone
Have a healthy living
Answered: Tue, 9 Aug 2011
I find this answer helpful
  User's Response
Not sure if you saw the date that I posted that question, but it was actually six months ago. As it turned out, I was diagnosed with 'organ-involved systemic lupus. Back in February, the myocardium of my heart was being attacked with A LOT of inflammation. By the time that it was diagnosed, my heart had enlarged and was very 'strained'...and apparently that was what was causing the irregular heart rhythm.

My kidneys also were attacked.

It has been a difficult road since then; but it does appear that I have good doctors who are working hard to find the right medication (and doses of medication) to get this disease under control.

Thanks for getting back to me.
Answered: Wed, 10 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor